# SDR G60A017

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- System (JASC): 4940 · APU Start/Ignition System
- Part: Pawl
- Part number: 36000965
- Condition: Worn
- Location: Apu Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF TROUBLESHOOTING, APU STARTING FAULT.  THE PAWLS OF THE STARTER ADAPTER WERE FOUND TO BE WORN.  PARTS WERE ORDERED IDENTIFIED BY P/N FORM DC-10 IPC 49-44-01 ITEM 80.  WHEN THE PARTS WERE RECEIVED THERE WAS ONLY AND ADAPTER WITHOUT THE PAWL.  WHEN THE MANUFACTURER ALLIED-SIGNAL IPC WAS CHECKED THERE WAS A DIFFERENT P/N AND WHEN ORDERED IT CONTAINED THE COMPLETE ASSY.  (M)
